A1 Journal article (refereed)
Weighted bounded mean oscillation applied to backward stochastic differential equations (2020)

Geiss, Stefan; Ylinen, Juha (2020). Weighted bounded mean oscillation applied to backward stochastic differential equations. Stochastic Processes and their Applications, 130 (6), 3711-3752. DOI: 10.1016/j.spa.2019.10.007

JYU authors or editors

Publication details

All authors or editors: Geiss, Stefan; Ylinen, Juha

Journal or series: Stochastic Processes and their Applications

ISSN: 0304-4149

eISSN: 1879-209X

Publication year: 2020

Volume: 130

Issue number: 6

Pages range: 3711-3752

Publisher: Elsevier

Publication country: Netherlands

Publication language: English

DOI: http://doi.org/10.1016/j.spa.2019.10.007

Open Access: Publication channel is not openly available

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/68766

Publication is parallel published: https://arxiv.org/abs/1501.01183


We deduce conditional -estimates for the variation of a solution of a BSDE. Both quadratic and sub-quadratic types of BSDEs are considered, and using the theory of weighted bounded mean oscillation we deduce new tail estimates for the solution on subintervals of . Some new results for the decoupling technique introduced in Geiss and Ylinen (2019) are obtained as well and some applications of the tail estimates are given.

Keywords: oscillations; stochastic processes; differential equations

Free keywords: BSDEs; weighted bounded mean oscillation; John-Nirenberg theorem; tail estimates; decoupling

Contributing organizations

Ministry reporting: Yes

Reporting Year: 2020

Preliminary JUFO rating: 2

Last updated on 2020-18-08 at 13:45